Alert archive / Oklahoma / Tornado Warnings in 2015

Tornado Warning 126, NWS Norman, OK

May 25, 2015Bryan County, Oklahoma

NWS Norman, OK issued this tornado warning at May 25, 2015, 2:31 PM CDT for Bryan County, Oklahoma. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2015, 2:31 PM CDT (19:31 UTC)
Expired
May 25, 2015, 3:00 PM CDT
In force
29 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Observed
Hail
1.75 in

County Bryan County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 167 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 2:35 PM CDTTORNADO2 S Colbert, OKTORNADO NEAR HIGHWAY 75.
May 25, 2:55 PM CDTTORNADO3 N Blue, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 10:54 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1630 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1630 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
663 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

420 
WFUS54 KOUN 251931
TOROUN
OKC013-252000-
/O.NEW.KOUN.TO.W.0126.150525T1931Z-150525T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
231 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN BRYAN COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 300 PM CDT

* AT 231 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR DENISON 
  TEXAS...MOVING NORTH AT 25 MPH. ANOTHER STORM WITH DEVELOPING
  ROTATION WAS LOCATED 5 MILES SOUTHEAST OF DURANT.

  HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  DURANT...COLBERT...CADDO...ACHILLE...SILO...MEAD...ARMSTRONG...
  CARTWRIGHT...EASTERN LAKE TEXOMA AND CALERA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
STORM SHELTER... SAFE ROOM OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3382 9653 3382 9658 3385 9663 3388 9659
      3392 9658 3395 9660 3396 9658 3412 9652
      3411 9646 3412 9645 3413 9616 3377 9642
      3378 9644 3377 9650
TIME...MOT...LOC 1931Z 196DEG 22KT 3375 9656 

TORNADO...OBSERVED
HAIL...1.75IN

$$

..SPEG.
2 follow-up statements
925 
WWUS54 KOUN 251942
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
242 PM CDT MON MAY 25 2015

OKC013-252000-
/O.CON.KOUN.TO.W.0126.000000T0000Z-150525T2000Z/
BRYAN OK-
242 PM CDT MON MAY 25 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR WESTERN
BRYAN COUNTY...
    
AT 235 PM CDT...A CONFIRMED TORNADO WAS LOCATED 2 MILES SOUTH OF 
COLBERT...MOVING NORTH AT 35 MPH. ANOTHER STORM WITH ROTATION WAS
LOCATED 5 MILES EAST OF DURANT... ALSO MOVING NORTH.

HAZARD...DAMAGING TORNADO AND PING PONG BALL SIZE HAIL. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
DURANT...COLBERT...CADDO...ACHILLE...SILO...MEAD...ARMSTRONG...
CARTWRIGHT...EASTERN LAKE TEXOMA AND CALERA.

LAT...LON 3382 9653 3382 9658 3385 9663 3388 9659
      3392 9658 3395 9660 3396 9658 3412 9652
      3411 9646 3412 9645 3413 9616 3377 9642
      3378 9644 3377 9650
TIME...MOT...LOC 1941Z 196DEG 30KT 3385 9653 

TORNADO...OBSERVED
HAIL...1.50IN

$$

..SPEG.
754 
WWUS54 KOUN 251948
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
248 PM CDT MON MAY 25 2015

OKC013-252000-
/O.CON.KOUN.TO.W.0126.000000T0000Z-150525T2000Z/
BRYAN OK-
248 PM CDT MON MAY 25 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR WESTERN
BRYAN COUNTY...
    
AT 247 PM CDT...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES
WERE LOCATED NEAR COLBERT AND NEAR BLUE...MOVING NORTH AT 30 MPH.

HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
DURANT...COLBERT...CADDO...ACHILLE...SILO...MEAD...ARMSTRONG...
CARTWRIGHT...EASTERN LAKE TEXOMA AND CALERA.

LAT...LON 3382 9653 3382 9658 3385 9663 3388 9659
      3392 9658 3395 9660 3396 9658 3412 9652
      3411 9646 3412 9645 3413 9616 3377 9642
      3378 9644 3377 9650
TIME...MOT...LOC 1947Z 200DEG 26KT 3386 9650 3400 9628 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

..SPEG.

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 25, 7:07 AM CDT, 7 hours 24 minutes earlier.

Area forecast discussion, May 25, 7:07 AM CDT, 7 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
707 AM CDT MON MAY 25 2015

.DISCUSSION...
AVIATION DISCUSSION FOR THE 12Z TAFS IS BELOW.

&&

.AVIATION...
HAVE MODERATE CONFIDENCE IN THE TAFS.

IFR/MVFR CONDITIONS WILL SLOWLY IMPROVE WEST TO EAST AT ALL SITES
THROUGH 21Z. A FEW SITES MAY GO TO LIFR THROUGH 15Z.

TSRA WILL AFFECT ALL TAF SITES EXCEPT PERHAPS KWWR AND KGAG
18-24Z. BRIEF VERY STRONG WINDS AND MVFR AND LOWER CONDITIONS WILL
OCCUR WITH TSRA.

AFTER 00Z...UNCERTAINTY INCREASES. WENT WITH VFR CONDITIONS FOR
NOW THOUGH THERE IS A CHANCE WIDESPREAD MVFR OR LOWER CONDITIONS
FORM...ESPECIALLY AFTER 06Z.

MBS

&&

.PREV DISCUSSION... /ISSUED 416 AM CDT MON MAY 25 2015/

DISCUSSION...
ADDITIONAL FLOODING...HEAVY RAINFALL...AND SEVERE
THUNDERSTORMS...ESPECIALLY TODAY...REMAIN THE MAIN CONCERNS.
AN ACTIVE WEATHER PATTERN WILL CONTINUE THIS WEEK.

THE FLASH FLOOD WATCH IS IN GREAT SHAPE TODAY AND DID NOT ALTER.

THIS MORNING...WARM AND MUGGY CONDITIONS WILL OCCUR. THINK CAPPING
WILL NOT ALLOW FOR STORM FORMATION.

THIS AFTERNOON INTO EARLY EVENING...STORM CHANCES WILL INCREASE
ACROSS MUCH OF THE AREA FROM A POTENT FAST MOVING MID LEVEL
DISTURBANCE/SHORT WAVE THAT WILL MOVE EAST NORTHEAST TODAY AND
BECOME NEGATIVELY TILTED. LATEST SHORT TERM MODELS...PARTICULARLY
THE HRRR AND WRF MODELS...SUGGEST THAT A FAST MOVING LINE
BAND...BOW...OR LINE OF STORMS WILL MOVE NORTHEAST AND AFFECT
MUCH OF THE AREA. INCREASED RAIN CHANCES TO ACCOUNT FOR THIS WITH
THE HIGHEST CHANCES NEAR A WICHITA FALLS TO DURANT LINE. THIS
COMPLEX OF STORMS MAY AFFECT FAR WESTERN NORTH TEXAS NEAR KNOX
CITY AND CROWELL AS EARLY AS 11 AM THEN EXIT THE PONCA CITY AND
DURANT AREAS TOWARDS 9 PM. THE OKLAHOMA CITY METRO AREA WILL MOST
LIKELY BE AFFECTED IN THE 3 TO 6 PM TIME FRAME.

IN REGARDS TO HEAVY RAINFALL AND FLASH FLOODING POTENTIAL THIS
AFTERNOON AND EVENING...CONCERNED WITH BRIEF HEAVY RAINFALL RATES
OF 1 INCH OR MORE FOR AN HOUR OR TWO ALONG THE LEADING EDGE OF
THE LINE OF STORMS. THIS WILL CAUSE VERY RAPID RUNOFF AND
POSSIBLE FLASH FLOODING. DO NOT THINK TOTAL RAINFALL AMOUNTS WILL
BE EXCESSIVE...GENERALLY 1 TO 2 INCHES AS THE STORMS SHOULD MOVE
QUICKLY TO THE NORTHEAST. THUS...KEPT THE FLASH FLOOD WATCH IN
EFFECT.

IN REGARDS TO SEVERE THUNDERSTORM POTENTIAL THIS AFTERNOON AND
EVENING...THERE IS A CHANCE FOR A FAIRLY WIDESPREAD DAMAGING WIND
EVENT NEAR AND SOUTHEAST OF I-44 WITH SOME GUSTS OVER 70 MPH. THE
AIR WILL BE MOIST WITH PRECIPITABLE WATER VALUES IN THE 1.3 TO 1.8
INCH RANGE AND VERY UNSTABLE...MLCAPE 2000-4000 J/KG...ALONG WITH
STRONG 0-6 KM 30-50 KT SHEAR. THERE IS A LOW POTENTIAL FOR
TORNADOES DUE TO INCREASING 0-1 KM SHEAR IN THE 20-30 KT RANGE
SOUTHEAST OF I-44. SOME SEVERE HAIL MAY OCCUR AS WELL...BUT SIZES
MAY BE LIMITED DUE TO THE WIDESPREAD COVERAGE OF THE LARGE LINE OR
BOW OF STORMS. CANNOT RULE OUT THE POTENTIAL FOR A FEW SUPERCELLS
AHEAD OF THE MAIN BOW OR LINE...BUT THIS POTENTIAL SEEMS TO BE
QUITE LOW.

STORMS SHOULD MAINLY DIMINISH DURING THE EVENING HOURS. KEPT
SLIGHT CHANCES FOR STORMS OVERNIGHT...THOUGH SUBSIDENCE BEHIND THE
DEPARTING SHORT WAVE/DISTURBANCE SHOULD LIMIT STORM FORMATION.
SOME PATCHY FOG COULD FORM LATE TONIGHT INTO TUESDAY MORNING...BUT
DID NOT MENTION DUE TO LOW CONFIDENCE OF OCCURRENCE.

TUESDAY AND WEDNESDAY...CHANCES FOR STORMS WILL CONTINUE...THOUGH
SHOULD BE LOWER THAN TODAY DUE TO SLIGHTLY WARMER MID LEVEL
TEMPERATURES AND SLIGHTLY STRONGER CAPPING. THE AIR WILL BE VERY
MOIST AND UNSTABLE WITH MARGINAL SHEAR SO A FEW SEVERE STORMS
WITH LOCALLY HEAVY RAINFALL AND FLASH FLOODING REMAIN POSSIBLE.
STORM COVERAGE AND MOTION SHOULD BE LOWER COMPARED TO TODAY. WILL
NOT EXTEND THE FLASH FLOOD WATCH AT THIS TIME DUE TO THE LOWER
COVERAGE OF STORMS. TEMPERATURES WILL GET CLOSER TO AVERAGE FOR
THIS TIME OF YEAR.

THURSDAY THROUGH SUNDAY...STORM CHANCES CONTINUE NEARLY EACH DAY.
MORE HEAVY RAINFALL...FLASH FLOODING...AND SEVERE STORMS COULD
OCCUR NEARLY EACH DAY AS THE AIR WILL REMAIN MOIST AND UNSTABLE.

MBS

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  79  63  81  64 /  70  20  20  50
HOBART OK         77  59  82  61 /  50  20  20  40
WICHITA FALLS TX  78  63  85  65 /  90  20  20  20
GAGE OK           79  56  80  57 /  20  20  30  20
PONCA CITY OK     80  61  80  62 /  30  20  20  50
DURANT OK         79  65  83  67 /  90  40  20  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ008-012-013-
     016>020-022>032-035-037>048-050>052.

TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ085-086-
     088>090.

&&

23/17/17
Hazardous weather outlook, May 25, 11:55 AM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT MON MAY 25 2015

OKZ004>048-050>052-TXZ083>090-261000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.FLOODING...
NUMEROUS RIVERS AND STREAMS REMAIN ABOVE FLOOD STAGE TODAY...AND
THE SOIL IS SATURATED OVER MOST OF OKLAHOMA AND NORTH TEXAS.
ADDITIONAL RAINFALL TODAY...MAY BE HEAVY ENOUGH TO CAUSE
ADDITIONAL FLOODING...OR WORSEN EXISTING FLOODING.

.THUNDERSTORMS...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER SOUTHERN
OKLAHOMA AND WESTERN NORTH TEXAS...SOUTH OF A LINE FROM ARCHER CITY
AND HENRIETTA TEXAS... TO WAURIKA... TO SULPHUR TO ADA AND CALVIN.
TO THE NORTHWEST...AN ENHANCED RISK EXTENDS ALONG A LINE FROM SEYMOUR
TEXAS...TO LAWTON OKLAHOMA...TO NORMAN...TO SHAWNEE. A SLIGHT
RISK THEN EXTENDS NORTHWEST TO A LINE FROM HOLLIS...TO CLINTON...
TO ALVA.

.TIMING...
STORMS WILL MOVE FROM WESTERN NORTH TEXAS AND SOUTHWEST
OKLAHOMA AT MIDDAY TO THE NORTHEAST ACROSS THE AREA DURING
THE AFTERNOON INTO THE EARLY EVENING HOURS.

.IMPACTS...
VERY STRONG DAMAGING WINDS...UP TO 80 MPH...WILL ACCOMPANY THE
STRONGEST STORMS AS THEY SURGE NORTHEAST ACROSS THE REGION THIS
AFTERNOON AND EVENING. SOME ADDITIONAL FLOODING IS ALSO
POSSIBLE...AS A RESULT OF AN HOUR OR TWO OF HEAVY RAINFALL. VERY
LARGE HAIL WILL BE A SECONDARY THREAT...ALONG WITH TORNADOES.

.DISCUSSION...
MODERATE TO STRONG INSTABILITY...AND LOTS OF MOISTURE...WILL
BE IN PLACE OVER OKLAHOMA AND NORTH TEXAS TODAY. A STRONG UPPER-
LEVEL WAVE WILL MOVE NORTHEAST ACROSS OKLAHOMA THIS AFTERNOON AND
EVENING...PROVIDING SUPPORT FOR A COMPLEX OF THUNDERSTORMS. BOW
STRUCTURES...CAPABLE OF PARTICULARLY STRONG WINDS...ARE EXPECTED
WITHIN THIS STORM COMPLEX.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PREPARE FOR
SEVERE WEATHER OPERATIONS FROM LATE THIS MORNING THROUGH THIS
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

.THUNDERSTORMS...
NOT MUCH CHANGE TO THE ONGOING PATTERN IS EXPECTED THROUGH NEXT
WEEKEND. THIS WILL PRESENT A RISK OF STRONG TO SEVERE
THUNDERSTORMS EACH DAY...AND A RISK OF HEAVY RAINFALL AND
ASSOCIATED FLOODING.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

CMS/30

In the hours before

Special weather statement, May 25, 1:16 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
116 PM CDT MON MAY 25 2015

OKZ016-017-022-023-035-037-038-044-251845-
COMANCHE OK-COTTON OK-CADDO OK-CUSTER OK-BLAINE OK-TILLMAN OK-
KIOWA OK-WASHITA OK-
116 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COMANCHE...NORTHWESTERN
COTTON...WESTERN CADDO...SOUTHEASTERN CUSTER...SOUTHWESTERN BLAINE...
EASTERN TILLMAN...EASTERN KIOWA AND EASTERN WASHITA COUNTIES UNTIL
145 PM CDT...

AT 114 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES SOUTHWEST OF COLONY TO 7 MILES NORTHWEST OF CHATTANOOGA...
MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
PEA SIZE HAIL...
FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WESTERN LAWTON...WEATHERFORD...CACHE...CARNEGIE...HYDRO...MOUNTAIN
VIEW...CORN...CHATTANOOGA...MEDICINE PARK...INDIAHOMA...EAKLY...
GOTEBO...FAXON...COLONY...HOLLISTER...COOPERTON...LOVELAND...MEERS...
LAKE LAWTONKA AND ALFALFA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3419 9891 3540 9889 3576 9847 3442 9850
TIME...MOT...LOC 1814Z 202DEG 15KT 3533 9874 3447 9877

AUSTIN
Local storm report, May 25, 1:24 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
124 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND GST     NEWPORT                 33.48N 98.02W
05/25/2015  E70.00 MPH       CLAY               TX   EMERGENCY MNGR

&&

MAUSTIN
Special weather statement, May 25, 1:32 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
132 PM CDT MON MAY 25 2015

OKZ046-050-051-251900-
CARTER OK-LOVE OK-MARSHALL OK-
132 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARTER...LOVE AND
SOUTHWESTERN MARSHALL COUNTIES UNTIL 200 PM CDT...

AT 131 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 5 MILES NORTH OF ST. JO TEXAS TO 3 MILES NORTHWEST OF LAKE
KIOWA TEXAS...MOVING NORTH AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3376 9719 3385 9717 3392 9721 3386 9726
      3385 9733 3388 9733 3382 9737 3383 9745
      3391 9747 3390 9756 3429 9756 3402 9683
      3386 9688 3395 9691 3396 9692 3395 9700
      3384 9703 3385 9709 3382 9705 3372 9712
TIME...MOT...LOC 1831Z 186DEG 41KT 3377 9749 3361 9705
Local storm report, May 25, 1:34 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
134 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     1 W SHEPPARD AFB        33.97N 98.53W
05/25/2015                   WICHITA            TX   TRAINED SPOTTER

            LARGE TREE LIMBSDOWN-GREATER THAN 2 INCHESINDIAMETER

&&

DW
Local storm report, May 25, 1:40 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
140 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     6 SE HENRIETTA          33.76N 98.12W
05/25/2015                   CLAY               TX   TRAINED SPOTTER

            TREES SNAPPED AND UPROOTED. EST 75 MPH GUSTS.

&&

MAUSTIN
Special weather statement, May 25, 1:57 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
157 PM CDT MON MAY 25 2015

OKZ016>018-022>024-027-028-038>040-044-045-251945-
COMANCHE OK-CANADIAN OK-CADDO OK-COTTON OK-GRADY OK-CUSTER OK-
BLAINE OK-KINGFISHER OK-MCCLAIN OK-WASHITA OK-JEFFERSON OK-
STEPHENS OK-GARVIN OK-
157 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COMANCHE...CANADIAN...
CADDO...NORTHEASTERN COTTON...GRADY...SOUTHEASTERN CUSTER...SOUTHERN
BLAINE...SOUTHWESTERN KINGFISHER...SOUTHWESTERN MCCLAIN...
NORTHEASTERN WASHITA...NORTHWESTERN JEFFERSON...STEPHENS AND
NORTHWESTERN GARVIN COUNTIES UNTIL 245 PM CDT...

AT 155 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES EAST OF HYDRO TO 4 MILES SOUTHEAST OF ALBERT TO 4 MILES
SOUTHWEST OF STERLING TO NEAR TEMPLE...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
LAWTON...DUNCAN...EL RENO...CHICKASHA...WEATHERFORD...ANADARKO...
MARLOW...WALTERS...MUSTANG...TUTTLE...HINTON...LINDSAY...ELGIN...
CARNEGIE...COMANCHE...UNION CITY...MINCO...APACHE...GEARY AND
GERONIMO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3582 9798 3542 9778 3494 9763 3431 9760
      3422 9844 3449 9849 3506 9859 3556 9869
TIME...MOT...LOC 1855Z 241DEG 33KT 3554 9852 3518 9836 3469 9820 3428
9821

AUSTIN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:49 PM CDTAreal Flood WarningOUNGarfield, Grant, Kay, Noble12 hr
May 24, 9:53 PM CDTRiver Flood WarningOUNLogan33 hr
May 25, 11:30 AM CDTSpecial Weather StatementOUNJackson30 min
May 25, 11:53 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman38 min
May 25, 12:24 PM CDTSpecial Weather StatementOUNKiowa36 min
May 25, 12:50 PM CDTSpecial Weather StatementOUNTillman25 min
May 25, 12:52 PM CDTSpecial Weather StatementOUNCaddo23 min
May 25, 1:14 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens, Tillman46 min
May 25, 1:16 PM CDTSpecial Weather StatementOUNKiowa29 min
May 25, 1:20 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Cotton, Kiowa, Tillman, Washita115 min
May 25, 1:23 PM CDTAreal Flood AdvisoryOUNCotton, Jefferson, Tillman3 hr
May 25, 1:32 PM CDTSpecial Weather StatementOUNLove28 min
May 25, 1:57 PM CDTSpecial Weather StatementOUNCaddo, Canadian, Comanche, Cotton, Grady, Stephens48 min
May 25, 1:58 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Johnston, Love, Marshall, Murray and 1 more47 min
May 25, 2:15 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall30 min
May 25, 2:40 PM CDTFlash Flood WarningOUNAtoka, Bryan, Carter, Johnston, Love, Marshall4 hr
May 25, 2:45 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Coal, Cotton, Garvin and 9 more45 min
May 25, 2:49 PM CDTSpecial Weather StatementOUNCanadian, Grady41 min
May 25, 2:55 PM CDTTornado WarningOUNAtoka, Bryan35 min
May 25, 3:24 PM CDTTornado WarningOUNAtoka36 min
May 25, 3:28 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Cleveland, Coal, Garvin, Hughes and 6 more47 min
May 25, 3:29 PM CDTSpecial Weather StatementOUNCleveland, Kingfisher, Logan, McClain, Oklahoma, Pottawatomie46 min
May 25, 3:32 PM CDTTornado WarningOUNAtoka, Bryan10 min
May 25, 3:41 PM CDTFlash Flood WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc3 hr
May 25, 3:45 PM CDTTornado WarningOUNAtoka, Coal30 min
May 25, 3:47 PM CDTAreal Flood AdvisoryOUNCarter, Cleveland, Garvin, Hughes, Johnston, McClain and 4 more3 hr
May 25, 3:56 PM CDTTornado WarningOUNAtoka34 min
May 25, 4:09 PM CDTSevere Thunderstorm WarningOUNCleveland, Coal, Hughes, McClain, Pontotoc, Pottawatomie and 1 more51 min
May 25, 4:14 PM CDTTornado WarningOUNAtoka31 min
May 25, 4:49 PM CDTSpecial Weather StatementOUNGrant41 min
May 25, 5:28 PM CDTSpecial Weather StatementOUNGrant32 min
May 25, 6:42 PM CDTAreal Flood WarningOUNAtoka, Bryan, Carter, Coal, Hughes, Johnston and 5 more12 hr
May 25, 6:44 PM CDTSpecial Weather StatementOUNAlfalfa46 min

Nearby

Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.